MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PUMP W/HOSE FOR EQUALIZEAIRE PLUS

Medline Industries, LP MEDLINE; PUMP W/HOSE FOR EQUALIZEAIRE PLUS
Catalog Number MDTEPPUMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the pump is no longer blowing air.".
 
Additional Manufacturer Narrative
The reported issue was pump not working, and the customer replied, "the pump switch is broken.Because of this the pump will not turn on." the vendor investigated the complaint, and photos provided by the customer demonstrate that the switch was broken in a way that would have occurred in the field in some way; they found no potential cause in any of the related production records.The reported problem was confirmed as a broken switch.The updated cause code is dc: traced to user with misuse/mishandling, and the complaint information as well as the results of the investigation indicate no need for further action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PUMP W/HOSE FOR EQUALIZEAIRE PLUS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50897615
Report Number1417592-2026-50875
Device Sequence Number18831819
Product Code FNM
UDI-Device Identifier10193489085471
UDI-Public10193489085471
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTEPPUMP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown